# SDR HNAA2010091600216

- Difficulty date: September 16, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 63,359 hours, 71,934 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, NR1 ENGINE OIL TEMP CLIMBED TO 125 DEGREES C.  CYCLED ENGINE INTAKE DOOR TO SEE IF TEMP WOULD DECREASE. TEMP STAYED THE SAME.  THEN REDUCED TORQUE TO 50 PERCENT.  TEMP WENT TO 120 DEGREES C AFTER 18 MINUTES.  REDUCED TORQUE TO 37.5 PERCENT.  THEN TEMP DECREASED TO 110 DEGREES C.  R & R OIL COOLER THERMAL VALVE IAW CMM 79-20-11.  OPS AND LEAK CHECKED GOOD.
